Comprehensive nonmodularity and interaction indices for decision analysis

Wu, JZ and Beliakov, Gleb 2021, Comprehensive nonmodularity and interaction indices for decision analysis, Journal of Intelligent and Fuzzy Systems, vol. 40, no. 6, pp. 10671-10685, doi: 10.3233/JIFS-201583.


Title Comprehensive nonmodularity and interaction indices for decision analysis
Author(s) Wu, JZ
Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Journal name Journal of Intelligent and Fuzzy Systems
Volume number 40
Issue number 6
Start page 10671
End page 10685
Total pages 15
Publisher IOS Press
Place of publication Amsterdam, The Netherlands
Publication date 2021
ISSN 1064-1246
1875-8967
Keyword(s) Computer Science
Computer Science, Artificial Intelligence
decision analysis
Fuzzy measure
interaction representation
nonadditivity
nonmodularity
Science & Technology
Technology
AXIOMATIC APPROACH
CAPACITY IDENTIFICATION
CRITERIA
NONADDITIVITY INDEX
Summary Nonmodularity is a prominent property of capacity that deeply links to the internal interaction phenomenon of multiple decision criteria. Following the common architectures of the simultaneous interaction indices as well as of the bipartition interaction indices, in this paper, we construct and study the notion of probabilistic nonmodularity index and also its particular cases, such as Shapely and Banzhaf nonmodularity indices, which can be used to describe the comprehensive interaction situations of decision criteria. The connections and differences among three categories of interaction indices are also investigated and compared theoretically and empirically. It is shown that three types of interaction indices have the same roots in their first and second orders, but meanwhile the nonmodularity indices have involved less amount of subsets and can be adopted to describe the interaction phenomenon in decision analysis.
Language eng
DOI 10.3233/JIFS-201583
Field of Research 0801 Artificial Intelligence and Image Processing
1702 Cognitive Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30153958

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views  -  Detailed Statistics
Created: Thu, 29 Jul 2021, 11:13:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.